# SDR EE4Y2021011112168

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 42,533 hours, 23,985 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725222720300
- Condition: Corroded
- Location: Rt Wing
- Part time: 42,533 hours, 23,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION PROCESS, IT WAS FOUND THE RIB 27 LOWER FLANGE AFT OF THE REAR SPAR, ON THE RIGHT WING WITH CORROSION.  DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL  APPROVAL.  AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WAS PROVIDED UNDER MESSAGE 80869974/008 DTD JAN 08, 2021.  FINAL APPROVAL WAS PROVIDED UNDER RDAS, REF: 80869974/004/2021 DTD 09/01/2021.
